Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Sublines and subplanes of PG(2,q³) in the Bruck–Bose representation in PG(6,q)
Other Titles: Sublines and subplanes of PG(2, q(3)) in the Bruck-Bose representation in PG(6, q)
Author: Barwick, S.
Jackson, W.
Citation: Finite Fields and Their Applications, 2012; 18(1):93-107
Publisher: Academic Press Inc
Issue Date: 2012
ISSN: 1071-5797
Statement of
S.G. Barwick, Wen-Ai Jackson
Keywords: Bruck–Bose representation; Baer subplanes
Rights: Copyright © 2011 Elsevier Inc. All rights reserved.
RMID: 0020116261
DOI: 10.1016/j.ffa.2011.07.001
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.